I'm a 44 year old female, recently noticed steady weight gain, mostly through my mid-sectionm, which I've never had much of a problem with. Although I'm very active, not eating any more (probably less if anything) and was tested with a low TSH level, and started taking Levothyroxin 50mg, 3 months ago. I've noticed an intensed tingling in my feet, where they feel like they're falling asleep, and I continue to gain or maintain my weight, if I eat next to nothing.
Its so frustrating to keep trying to monitor my diet, working out, etc... and nothing changes, I'm still gaining weight, still tired. Is feet tingling a symptom of a low thyroid, or the thyroid replacement, Levothyroxin? Just curious?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.